Editor: Jean-Nicolas Volff
Genetic diversity in North American captive Asian elephants
Article first published online: 26 SEP 2011
© 2011 The Authors. Journal of Zoology © 2011 The Zoological Society of London
Journal of Zoology
Volume 286, Issue 1, pages 38–47, January 2012
How to Cite
Lei, R., Brenneman, R. A., Schmitt, D. L. and Louis, E. E. (2012), Genetic diversity in North American captive Asian elephants. Journal of Zoology, 286: 38–47. doi: 10.1111/j.1469-7998.2011.00851.x
- Issue published online: 15 DEC 2011
- Article first published online: 26 SEP 2011
- Received 7 April 2011; revised 1 July 2011; accepted 4 July 2011
Table S1. Identification of individuals based on Keele et al. (2007) and description of mtDNA MDL sequence haplotypes and BGN, PHKA2 and AMELY nuclear gene sequence haplotypes from the North American captive Asian elephant population.
As a service to our authors and readers, this journal provides supporting information supplied by the authors. Such materials are peer-reviewed and may be re-organized for online delivery, but are not copy-edited or typeset. Technical support issues arising from supporting information (other than missing files) should be addressed to the authors.
|jzo_851_sm_table-s1.doc||300K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.